# SDR HALA2011022200111

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,508 hours, 31,931 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Message
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT START VALVE LIGHT ILLUMINATED & EICAS MESSAGE LT STARTER DISPLAYED DURING ENG START. LIGHT EXTINGUISHED AFTER 1 MIN ON 2ND START ATTEMPT.  PER AMM START PROCEDURES 80-11-00-705-001-N00.  MOTORED LT ENG ON GROUND OPS CHECKED GOOD, NO FAULTS ON EICAS NOTED OK TO CONTINUE.
